# SDR DALA2024011700713

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Elevator Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DAMAGE T: CRACK ON RH ELEVATOR (LEADING EDGE/UPPER SIDE) BTW. ELEV. STA. 220 AND ELEV. STA. 244. CORRECTIVE ACTION: SUMMARY OF NRC 00568: RH ELEVATOR (LEADING EDGE/UPPER SIDE) BTW. ELEV. STA. 220 AND ELEV. STA. 244 WAS REPAIRED PER B757-200 S.R.M. 51-70-04-0G PROCEDURE GENERAL PAR. 5. G IN REFERENCE TO B757-200 S.R.M. (0157661)
